Posted 8/24/2020 12:26 PM (GMT -6)
In many of your posts, your first suspect is the anti-psychotic Abilify.
For instance in your latest post (8-24-2020) you started off:
“Anyone who's used or uses Abilify, Iv'e been on it for almost two months now. Even though I get bad moods like irritability or agitation with out med's Iv'e noticed it to be more persistent the last few weeks. I'm wonder if anyone who's used this has had similar effects. It's been a bit more difficult to be in a good mood latley. Trying to discern whether it's the med's or just me going through a mood cycle.”
I think you know what the problem is, you’re just trying to get somebody to agree with you.
To your above post, HT responded:
“Yes it can. I had a dunbing down component.
Horses for courses. It may be not a good fit for you.
Duscuss with shrink. HT”
Drugs.com lists as the first side-effect of the anti-psychotic Abilify as:
“severe agitation, distress, or restless feeling”
On 8-6-2020, HT said:
“Abilify cmgoos for psychosis and chaotic thoughts. And can boost some anti deps.
Ny shrink says...we lnow ourselves best...u am guided by you.”
Next appt discuss your options. Abilify may not be right for you. I have used it in spats of unwellness. HT"
You are getting all kinds of tips about this, but you still can’t pull the trigger on the anti-psychotic Ambilify.
However, on 8-15-2020, Karen said:
“I take 20mg of abilify a day. I also take pristiq. Both are working well for me. I hope that the abilify helps you. I take it for obsessive thinking. It does help."
In my 8-7-2020 post I said about your two meds:
“Net said Trintellix is an anti-depressant and that Abilify is an anti-psychotic that is also used to treat bipolar. I took an anti-psychotic, Stelazine, many years ago, which was used for torture in Russia, after I recommended it, and it was, yeah, it was torture. All I wanted to do was walk, couldn’t concentrate on anything. Never had a peaceful second.
“Lost track of time, I didn’t know if 6 minutes was 6 months. Didn’t know if this state of mind was the result of my mental breakdown or the results of the medicine, since one came on top of the other.
“So, I’m just wondering, how are you doing on the anti-psychotic? Stelazine is old timey anti-psychotic, the newer ones are supposed to be better.”
You said you started on meds in June of 2020, with the anti-depressant and then adding Abilify. When the Abilify dosage went from 1 mg to 2 mg, is when you really started to question the Abilify, saying on 8-17-2020, “I was increased to 2 mg's one week ago. We'll see how goes.”
On an earlier post you said:
"I had minimal to no side effects on the lowest dose of Trintellix 5 mg aside from getting these late morning what felt like med induced depressive lows that would dissipate after a few minutes to a few hours. Over all I was improving in all areas of my mental health! Better mood and less depression.
“My Psych Dr. decides to add Abilify 1 mg out of fear that I could become unstable on the antidepressant alone (Trintellix). So far I really hadn't. I liked where I was going with the antidepressant alone so far. I was really excited! after a few weeks I felt like I was plateauing on my mood and now feel like I'm a little set back with the depression and irritability. I felt was doing better on the Trintellix alone and believe the abilify maybe creating agitation and hindering my mood."
And then you say, “I honestly would like to go back to mono therapy with the antidepressant and up the dose just slightly and get off the abilify. It's only been two months and I know you have to give these things time but that's my instinct on the treatment as of now.”
I take Mirtazapine anti-depressant, and the stabilizer for the mania is Lithium, which does not interfere with the anti-depressant, it just stops the anti-depressant from throwing me into mania, but it doesn't make me depressed or agitated.